Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hydromorphone, narco, crohn s disease, percocet, tired, anxious, vicodin

I have been taking about 12-14 hydromorphone s a day and 5-6 narco s a day for a few weeks now (i have very painful crohn s disease then got in a car accident). I ran out of the hydromorphone (i have half a pill left for the morning), and went to the er tonight and they looked up my history and would only give me ten 5/325 percocet . So, I took 8 of them within two hours. I do not feel high, just tired and anxious bc I just realized that i could have damaged my liver . I probably took 5 vicodin today and 6-8 hydromorphone s earlier today. What should I do?
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I can realise that you have very tough times these days but these pain killer can lead to several side effets if taken for long duration in high doses as all of these cantain one or other narcotic group of drugs.
for management of crohn's disease you can take salazopyrine or mesalazine, metronidazole, iron ,vit B12, folic acid,an deven prednisolone but all under the guidance of a physician , you should keep on getting complete blood count regularly, you can even go for immunotherapy if above mentioned therapy fails.
wish you all the best.
Answered: Sat, 5 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor